# SDR P5CA2012071600029

- Difficulty date: July 13, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 50,586 hours, 8,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REST COMPARTMENT EMERGENCY LIGHT INOPERATIVE, DEFECTIVE LIGHT BULB.  REPLACED AND OPERATIONAL TESTED NORMAL.
